Estamos realizando la búsqueda. Por favor, espere...

Simple risk measure calculations for sums of positive random variables

Abstract: Closed-form expressions for basic risk measures, such as value-at-risk and tail value-at-risk, are given for a family of statistical distributions that are specially suitable for right-skewed positive random variables. This is useful for risk aggregation in many insurance and financial applications that model positive losses, where the Gaussian assumption is not valid. Our results provide a direct and flexible parametric approach to multivariate risk quantification, for sums of correlated positive loss distributions, that can be readily implemented in a spreadsheet.

 Autoría: Guillén M., Sarabia J.M., Prieto F.,

 Fuente: Insurance: Mathematics and Economics. Volume 53, Issue 1, July 2013, Pages 273-280

 Editorial: Elsevier

 Fecha de publicación: 01/07/2013

 Nº de páginas: 7

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.insmatheco.2013.05.007

 ISSN: 0167-6687,1873-5959

 Proyecto español: ECO2010-15455 ; ECO2012-21787-C03-01

 Url de la publicación: https://doi.org/10.1016/j.insmatheco.2013.05.007